# SDR IPXA3M79091

- Difficulty date: June 22, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 76,775 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2894501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, EXISTING REPAIR DOUBLER DAMAGED IN LT WING FIXED L/E INTERIOR BETWEEN XOS 667 - 673.  REPLACED BEADED DOUBLER REPAIR IN LT WING L/E INTERIOR BETWEEN XOS 667-673 IAW SRM 57-40-02, REPAIR 15, FIG 203. (MAJOR)
